# SDR SWAA106892

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 57,079 hours, 48,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND FRAME WEB CRACKED AT BS 303.9, STR 16L.  REPAIRED WEB PER EA.
